# SDR 2017FA0000651

- Difficulty date: December 18, 2017
- Submitted: December 18, 2017
- Operation: General aviation
- Aircraft: N5530A
- Make and model: Beech F33A
- Aircraft serial: CE1342
- Aircraft time: 27,119 hours
- Engine: Cont IO520BB
- Engine time: 1,000 hours
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Condition: Failed
- Location: Beacon
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED BEACON ONLY WORKS WHEN SWITCH ON AND OFF SEVERAL TIMES. CIRCUIT BREAKER WAS REPLACED, OPS CHECK NORMAL.
